# SDR CALA2017081102591

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 141N6200106
- Condition: Damaged
- Location: 1r Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, INTERIOR ANGLE IS DAMAGED, JUST BELOW UPPER HINGE AND FWD OF DOOR MOUNTED TORQUE TUBE.   REMOVED R1 DOOR IAW AMM 52-11-01. REMOVED AND REPLACED THE INTERIOR ANGLE IAW SRM 51-40-0 2.  INSTALLED THE R1 DOOR IAW AMM 52-11 -01.
